MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 MM LOCKING DUAL COMPRESSION PLATE 14 HOLES 183 MM LENGTH; TRAUMA IMPLANT

ZIMMER BIOMET, INC. 3.5 MM LOCKING DUAL COMPRESSION PLATE 14 HOLES 183 MM LENGTH; TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp-(b)(4).G2: china.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : will not be returned.
 
Event or Problem Description
It was reported that the patient had a revision on an unknown date due to a plate fracture.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed through radiograph review.Radiographs identified the following: four views of the right humerus demonstrate a plate and screw fixation device traversing a comminuted fracture of the mid diaphysis.Final two images demonstrate fractured plate along the mid aspect of the level of the fracture site.Incomplete healing of a comminuted fracture of the mid diaphysis likely led to the hardware failure.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the case information by a health care professional indicated the standard of care for this type of fracture would be a 4.5mm plate, but a 3.5mm plate was used in this case.However, with the information provided a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3.5 MM LOCKING DUAL COMPRESSION PLATE 14 HOLES 183 MM LENGTH
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17342236
Report Number0001822565-2023-01902
Device Sequence Number6523959
Product Code HRS
UDI-Device Identifier00889024104297
UDI-Public(01)00889024104297(17)271031(10)63798284
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47493601407
Device Lot Number63798284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown